# SDR USAA002069

- Difficulty date: December 6, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH, RIGHT FUSELAGE EXT AT STATION 747 STRINGER 24R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
